Skip to Main content
Number of documents

13


Journal articles12 documents

  • Laurent Moret-Bailly. Une construction d'extensions faiblement non ramifiées d'un anneau de valuation. Rendiconti del Seminario Matematico della Università di Padova, University of Padua / European Mathematical Society, 2022, ⟨10.4171/rsmup/94⟩. ⟨hal-02296770v4⟩
  • Laurent Moret-Bailly. A henselian preparation theorem. Israel Journal of Mathematics, Hebrew University Magnes Press, In press. ⟨hal-03502426v3⟩
  • Philippe Gille, Laurent Moret-Bailly. Fibrés principaux et adèles. Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, Scuola Normale Superiore A paraître. ⟨hal-03166204v2⟩
  • Laurent Moret-Bailly. Points rationnels dans leur fibre: compléments à un théorème de Poonen. Journal de Théorie des Nombres de Bordeaux, Société Arithmétique de Bordeaux, 2020, 32 (2), pp.471-488. ⟨hal-02343213v3⟩
  • Ted Chinburg, Laurent Moret-Bailly, Georgios Pappas, Martin Taylor. Finite Morphisms to Projective Space and Capacity Theory. Journal für die reine und angewandte Mathematik, Walter de Gruyter, 2017, 727 (727), pp.69-84. ⟨10.1515/crelle-2014-0089⟩. ⟨hal-00663474⟩
  • Ofer Gabber, Philippe Gille, Laurent Moret-Bailly. Fibrés principaux sur les corps valués henséliens. Algebraic Geometry, Foundation Compositio Mathematica, 2014, 1 (5), pp.573-612. ⟨10.14231/AG-2014-025⟩. ⟨hal-00880469⟩
  • Laurent Moret-Bailly. An extension of Greenberg's theorem to general valuation rings. manuscripta mathematica, Springer Verlag, 2012, 139 (1-2), pp.153-166. ⟨10.1007/s00229-011-0510-5⟩. ⟨hal-00600310⟩
  • Laurent Moret-Bailly. Un théorème de l'application ouverte sur les corps valués algébriquement clos. Mathematica Scandinavica, 2012, 111 (2), pp.161-168. ⟨hal-00531380⟩
  • Laurent Moret-Bailly, Alexandra Shlapentokh. Diophantine Undecidability of Holomorphy Rings of Function Fields of Characteristic 0. Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2009, 59 (5), pp.2103-2118. ⟨hal-00281648v2⟩
  • Laurent Moret-Bailly. Sur la définissabilité existentielle de la non-nullité dans les anneaux. Algebra & Number Theory, Mathematical Sciences Publishers 2007, 1 (3), pp.331-346. ⟨hal-00163482v2⟩
  • Laurent Moret-Bailly. Elliptic curves and Hilbert's tenth problem for algebraic function fields over real and p-adic fields. Journal für die reine und angewandte Mathematik, Walter de Gruyter, 2005, 587, pp.77-143. ⟨hal-00020438⟩
  • Pierre Dèbes, Jean-Claude Douai, Laurent Moret-Bailly. Descent varieties for algebraic covers. Journal für die reine und angewandte Mathematik, Walter de Gruyter, 2004, 574, pp.51--78. ⟨hal-00015913⟩

Book sections1 document

  • Philippe Gille, Laurent Moret-Bailly. Actions algébriques de groupes arithmétiques. Alexei N. Skorobogatov. Torsors, Étale Homotopy and Applications to Rational Points, Cambridge University Press, pp.231-249, 2013, London Mathematical Scociety Lecture Note Series n° 405, 9781107616127. ⟨hal-00845674⟩